Barely transitive groups


Kuzucuoglu M.

TURKISH JOURNAL OF MATHEMATICS, vol.31, pp.79-94, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31
  • Publication Date: 2007
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.79-94
  • Keywords: locally finite group, barely transitive group, infinite permutation group, NON-FC-GROUPS, NORMALIZER CONDITION, INFINITE GROUPS, P-GROUPS

Abstract

This is a survey article on barely transitive groups. It also involves some recent results in the case of a non-locally finite barely transitive group.